# SDR IPXA2020022645443

- Difficulty date: February 24, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N431UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25462
- Aircraft time: 26,954 hours, 18,743 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Location: Right
- Stage of operation: AP
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A**SDR FILED OPEN** BOTH PILOTS HAD BURNING SENSATION IN EYES (SMELLED LIKE OIL) SWITCHED FROM RT PACK TO LEFT PACK NO HELP. WAS ON APPROACH AT THIS TIME SO WE WENT ON 02 AND LANDED. FIM 21-00-01 PB301 PERFORMED REL.125.01 OIL SMELL FROM R PACK CONFIMRED BY APU AND ENGINE IDLE RUN. MEL 21-51-1 CAT C RAISED. DMI M699864
